The translation equation on certain n-groups.
Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 11-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1994__47_2-3_137564,
author = {Andrzej Mach},
title = {The translation equation on certain n-groups.},
journal = {Aequationes mathematicae},
pages = {11--30},
year = {1994},
volume = {47},
number = {2-3},
zbl = {0798.39008},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137564/}
}
Andrzej Mach. The translation equation on certain n-groups.. Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 11-30. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137564/